3 doctors weighed in:

I have ADHD and take 30mg Vyvanse (lisdexamfetamine) but my heart rate is high is the medication causing this ?

3 doctors weighed in
Dr. Steven Neish
Pediatrics - Cardiology
2 doctors agree

In brief: Amphetamine

Vyvanse is the brand name for lisdexamfetamine.
This is an amphetamine. One of the side effects of amphetamines is tachycardia, or a high heart rate.

In brief: Amphetamine

Vyvanse is the brand name for lisdexamfetamine.
This is an amphetamine. One of the side effects of amphetamines is tachycardia, or a high heart rate.
Dr. Steven Neish
Dr. Steven Neish
Thank
Dr. Budi Bahureksa
Internal Medicine - Cardiology
1 doctor agrees

In brief: Yes

You need to discuss with your doctor about this and adjust your meds if needed.

In brief: Yes

You need to discuss with your doctor about this and adjust your meds if needed.
Dr. Budi Bahureksa
Dr. Budi Bahureksa
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
14 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors